Mathematical model for the spread of extreme ideology

Dipo Aldila, N. Nuraini, E. Soewono

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

3 Citations (Scopus)

Abstract

Mathematical model to understand the spread of extreme ideology in a closed population will be discussed in this paper. Human population divided into five sub-population, i.e virgin sub-population, semi fanatic sub-population, fanatic sub-population, aware sub-population and recovered sub-population. Intervention to rehabilitate first three sub-population (virgin, semi fanatic and fanatic) included in this model as an effort by the government to control the spread of the ideology. Equilibrium points and their threshold conditions are shown analytically. Some numerical simulation are given to support the analytic results. It is shown that isolate fanatic people and educate them is a better solution rather than to give an education about the danger of the extreme ideology to source population.

Original languageEnglish
Title of host publicationSymposium on Biomathematics, SYMOMATH 2014
EditorsThomas Gotz, Agus Suryanto
PublisherAmerican Institute of Physics Inc.
Pages33-39
Number of pages7
ISBN (Electronic)9780735412934
DOIs
Publication statusPublished - 1 Jan 2015
Event2nd International Symposium on Biomathematics, SYMOMATH 2014 - Malang, East Java, Indonesia
Duration: 31 Aug 20142 Sep 2014

Publication series

NameAIP Conference Proceedings
Volume1651
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

Conference2nd International Symposium on Biomathematics, SYMOMATH 2014
CountryIndonesia
CityMalang, East Java
Period31/08/142/09/14

Keywords

  • Deterministic model
  • extreme ideology
  • rehabilitation

Fingerprint Dive into the research topics of 'Mathematical model for the spread of extreme ideology'. Together they form a unique fingerprint.

Cite this